# SDR DLM88961029

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Failed
- Location: Nlg
- Component: 39132445501
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOSE GEAR UNSAFE LIGHT AND DOORS OPEN.  CYCLED GEAR NO HELP.  PUT GEAR BACK DOWN WITH THREE GREEN LIGHTS.  CORRECTIVE ACTION:  REPLACED NLG PISTON ASSY.
